RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kotenkova, Polina Yurjevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 5

Number of views:
This page:168
Abstract pages:249
Full texts:78
References:46
E-mail:

http://www.mathnet.ru/eng/person54506
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. P. Yu. Kotenkova, “GIT-Equivalence and Diagonal Actions”, Mat. Zametki, 90:2 (2011),  269–279  mathnet  mathscinet; Math. Notes, 90:2 (2011), 250–259  isi  scopus

Presentations in Math-Net.Ru
1. Torus actions and locally nilpotent derivations
P. Kotenkova
Lie groups and invariant theory
December 11, 2013 16:45
2. The automorphism group of a complete toric variety
P. Kotenkova
Lie groups and invariant theory
February 13, 2013 16:45
3. The generalized cancellation problem (based on a paper by Anthony Crachiola)
P. Kotenkova
Lie groups and invariant theory
March 7, 2012 16:45
4. $G_a$-действия на аффинных $T$-многообразиях (по работе Alvaro Liendo)
P. Kotenkova
Lie groups and invariant theory
October 13, 2010
5. $\mathrm{SL}(2)$-действия на трехмерных аффинных торических многообразиях
Polina Kotenkova
Lie groups and invariant theory
May 5, 2010
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020